# SDR 08FDEA04354

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 48,158 hours, 29,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69473752
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME STR CLIP IS CORRODED BS 700, STR 26L, WL 153.  REMOVED STRINGER CLIP, CORROSION ON CLIP WAS EXFOLIATED BEYOND REPAIR.  FABRICATED, TREATED, AND PRIMED NEW CLIP, P/N 69-47375-2.  INSTALLED CLIP REF SRM 51-30-2, PG 1-4/BOEING DWG NR 69-47375/SRM 51-10-2, PG 1-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
